Discussions that mention differin

Acne board


I have very mild acne, 1-2 zits a month but I do have black heads so my dermatologist gave me this stuff. I used it for 2 days and wow my skin got super clear, and on the 3rd day holy crap my face turned to fire. It felt as if someone put my face in some lava. I honestly think I got over excited and used too much, plus I wasn't using any moisturizer and went out in the sun. Anyways I discontinued use of the product and now my face is back to normal, the pain that I experienced from the (either) chemical burn or sunburn was enough to almost make me want to cry.

I think I am going to continue to use differin but in verrrry small doses and slowly work myself to the pea sized amount.

So my question is, was what happened normal? It only happened on my chin and a little around my nose area. Should I continue use of differin and from now on use a lotion like cetaphil?

Is it better to put the lotion on first after a shower and then wait 20-30 mins and then apply differin, or better to apply differin and then 20-30mins and lotion?

I have never felt pain like that in my life and I had my four wisdom teeth pulled out while I was awake, holy wow.

What do you all think?
I think the main problem is that Differin makes you more sensitive to the sun. So, if you choose to continue using it, you might want to start wearing a brimmed hat.
Yes do wear a hat while outside.I've been on differin and doxy for about 6-8 months.Made the mistake of going out in the sun without protection.Bad idea,my chin where i use the differin,got so burnt it took my skin a week to recover.Never gonna do that again.In the morning i wash with an acne wash,at night i wash with an acne wash and then apply differin.Take care.:)